MathSciNet Relay Station
MathSciNet bibliographic data
MR2026331 (2004m:18006) 18D50 (17B65 57M27)
Conant, James; Vogtmann, Karen On a theorem of Kontsevich. Algebr. Geom. Topol. 3 (2003), 1167–1224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement